# SDR SWIA201127249

- Difficulty date: August 16, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 33,494 hours, 46,430 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRINGING TORQUE BACK TO 20 PERCENT, CABIN AND FLIGHT DECK FILLED WITH SMOKE.  (FLT 5626)  REPLACED LEFT ENGINE.  NO FURTHER SMOKE NOTED IN CABIN.  P/N OFF PW188B S/N OFF AP0011.
